Social Anxiety Forum - View Single Post - Lexapro (escitalopram) [SSRI]

View Single Post
post #332 of (permalink) Old 04-26-2018, 04:08 AM
aquariusrising
Freak of nature
 
aquariusrising's Avatar
 
Join Date: May 2014
Location: Hole
Gender: Female
Posts: 556
This medicene has given me hell in the sleep department. I’m barely sleeping an hour and that hour usually comes in the morning. Then suddenly at times my mind will become make active when mins previous I was so tired I couldn’t function. This medicene is insane


No idea how long I can cope...I’m having visual spots and memory loss and my head hurts so bad..

Also, I feel I’ve gained weight and my weight loss has slowed. I haven’t checked my weight yet but not feeling any progress

Notice also my heart is pounding fast at night time with this medicene..especially when I turn over or sit up
aquariusrising is offline  
 
 
For the best viewing experience please update your browser to Google Chrome